# SDR DALA2023031501911

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 84,923 hours, 27,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5638 3R DOOR DOES NOT DISARM PROPERLY (SLIDE LITE OUT) KNUCKLE KNOCKER NOT RETRACTED. CORRECTIVE ACTION: FOUND FROZEN AFTER LANDING. WAITED FOR DOOR TO THAW. OPS NORMAL. (9886206)
